# SDR UPS804753

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND THE LT UPLOCK HOOK HAS EXCESSIVE PLAY.  MAINTENANCE FOUND THE UPLOCK TO BE CORRODED, REMOVED UPLOCK ASSY AND REPLACED WITH NEW PART IAW MM 32-32-51, 32-32-61, 32-32-0.
